# SDR 03315311

- Difficulty date: November 11, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Relay
- Part number: 172934001
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH CREW REPORTED THE AUTOPILOT PORPOSING TOWARDS THE END OF THE APPROACH.  FLIGHT LANDED UNEVENTFULLY.  THE FAULT WAS TRACED TO THE AHRU 1FC8 RELAY AND IT WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
